# SDR AALA202303151986

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A320*
- Aircraft serial: 5317
- Aircraft time: 33,375 hours, 13,390 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 1303851
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR SLIDE ARMING HANDLE LOOSE. MAINTENANCE FOUND SET OIN MISSING FROM THE R2 DOOR SLIDE ARMING HANDLE AND INSTALLED IT PER AMM 52-22-22. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
